# SDR DALA2017081406221

- Difficulty date: August 13, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 57,216 hours, 22,553 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD CARGO, BS 480 FRAME DENTED BETWEEN STRINGERS 25L - 26L.  MAINTENANCE REPAIRED THE FRAME IAW PRI 559865-14, REV D0, AND ER/A 559865-14.
